# SDR DXTA2025050303332

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N457QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500704
- Aircraft time: 2,325 hours, 1,832 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Computer
- Condition: Faulted
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE COMPUTER: BRAKE COMPUTER : AFTER LANDING WHILE TAXING TO THE RAMP, WE EXPERIENCED SIGNIFICANT CHATTERING WHILE APPLYING THE BRAKES. THE AIRCRAFT WAS DIFFICULT TO TURN AND STOP SMOOTHLY.
